Crispo, Francesca; Maremonti, Paolo
An interpolation inequality in exterior domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 11-39
Zbl 1105.35150 | MR 2109950
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__11_0

Bibliographie

[1] R. A. Adams, Sobolev spaces, Academic Press New York, (1975). MR 450957 | Zbl 0314.46030

[2] V. I. Burenkov, Extension of functions with preservation of Sobolev seminorm, Trudy Mat. Inst. Steklov, 172 (1985), pp. 71-85 (English transl. in Proc. Steklov Inst. Math., 3 (1987), pp. 81-95). MR 810420 | Zbl 0635.46028

[3] E. Gagliardo, Proprietà di alcune classi di funzioni in più variabili, Ricerche Mat. Univ. Napoli, 7 (1958), pp. 102-137. MR 102740 | Zbl 0089.09401

[4] E. Gagliardo, Ulteriori proprietà di alcune classi di funzioni in più variabili, Ricerche Mat. Univ. Napoli, 8 (1959), pp. 24-51. MR 109295 | Zbl 0199.44701

[5] G. P. Galdi, An introduction to the mathematical theory of the Navier-Stokes equations, Springer-Verlag, 38 (1994). Zbl 0949.35004

[6] G. P. Galdi - P. Maremonti, Monotonic decreasing and asymptotic behaviour of the kinetic energy for weak solutions of the Navier-Stokes equations in exterior domain, Arch. Rational Mech. Anal., 94 (1986), pp. 253-266. MR 846064 | Zbl 0617.35108

[7] V. P. Il'In, Certain inequalities in function spaces and their application to the analysis of convergence in variational processes, Trudy Mat. Inst. Steklov, 66 (1959), pp. 64-127 (Transl. Amer. Math. Soc. Transl., ser. 2, 81(1969), pp. 1-66). MR 118969 | Zbl 0188.42203

[8] G. H. Knightly, On a class of global solutions of the Navier-Stokes equations, Arch. Rational Mech. Anal., 21 (1966), pp. 211-245. MR 191213 | Zbl 0148.21603

[9] P. Maremonti, Some interpolation inequalities involving Stokes operator and first order derivatives, Ann. Mat. Pura Appl. (IV), 175 (1998), pp. 59-91. MR 1748216 | Zbl 0958.35098

[10] C. Miranda, Su alcune diseguaglianze integrali, Mem. Acc. Lincei, 7 (1963), pp.1-14. MR 188578 | Zbl 0196.41402

[11] C. Miranda, Su alcuni teoremi di inclusione, Annales Polonici Math., 16 (1965), pp. 305-315. MR 187077 | Zbl 0172.40303

[12] C. Miranda, Istituzioni di analisi funzionale lineare, U.M.I., Oderisi, Gubbio, 1 (1978).

[13] L. Nirenberg, On elliptic partial differential equations, Ann. Sc. Norm. Sup. Pisa, 13 (1959), pp. 123-131. Numdam | MR 109940 | Zbl 0088.07601

[14] L. Nirenberg, An extended interpolation inequality, Ann. Sc. Norm. Sup. Pisa, 20 (1966), pp. 733-737. Numdam | MR 208360 | Zbl 0163.29905

[15] V. A. Solonnikov, Inequalities for functions of the class Wp (Rn ), J. Soviet Math., 3 (1975), pp. 549-564. Zbl 0349.46037